MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0330
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6) 204-70-00 - tibial stem ext.Screw (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(6) 200-02-32 - three peg patella 32mm (b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3 (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.3044) patient id: (b)(6) + right knee.9/16/24: additional information received in in-box on 9/11/24.Attached email, initial op report/product id, and revision op report.Revision surgery operative notes were provided.Principal diagnosis: failed right total knee replacement due to polyethylene wear and loosening.History of present illness: (b)(6) is a 63 y.O.Female with a remote history of a right total knee replacement.Patient began having symptoms of right knee pain.Patient has a known implant which does have a recall secondary to polyethylene wear and loosening.The patient had pain with signs and symptoms of loosening.She saw her primary surgeon who recommended revision.With that in mind a had a 2nd opinion with me regarding the pain that she was having.Patient had plain x-ray findings concerning for loosening of the femoral component with some evidence of early polyethylene wear an implant that was only a few years old.Then mind it was felt the patient had aseptic loosening secondary to polyethylene wear given the nature of the implant.Specifics: failed right total knee replacement due to polyethylene wear and loosening.Encountering straw-colored joint fluid upon entry into the joint.Removed the polyethylene insert using a single prong retractor.Inspected and found to have significant pitting as well as erosive changes both medially and laterally with some yellow discoloring noted.Removed the femoral component with minimal bone loss using a retro driver.Used the retro drive to disimpaction tibial base plate.Noted some central bone loss on the tibia and prepared that portion of the bone for cone.The patient was revised to a competitor¿s devices.Complications were none.A sterile bulky dressing was then put into place and the patient was brought out of anesthesia and returned to the recovery room in stable condition.No additional information is available.Original description summary: it was reported via legal documentation that approximately 89 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available." the serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022 02-012-35-3009 - logic tibia ps mod insrt sz 3 9mm serial: (b)(6) 510k: k033883 udi: (b)(4).Product code: jwh x-ray: no operative notes: no concomitant devices: (b)(6) 204-70-00 - tibial stem ext.Screw (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(6) 200-02-32 - three peg patella 32mm (b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3 (b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20239577
Report Number1038671-2024-03562
Device Sequence Number20991957
Product Code JWH
UDI-Device Identifier10885862001238
UDI-Public10885862001238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2021
Device Catalogue Number02-010-01-0330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date04/23/2025
Date Device Manufactured10/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown